Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Milky, pink discharge from breast, discomfort. No lump. Periods ongoing. Normal?

I am 41 years old & have a 3 years olds son. I stop breast feeding 1 1/2 years ago. But my son still have the habit of squeezing my breast when he wants to sleep. Today I notice there is milky/pink discharge from my left breast, no lump but I feel a bit uncomforble/pain on my left breast. I m having my 1st day period now. Please let me know whether the discharge is normal or abnormal. Thanks.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Milk discharge through you breast even after three years is normal.
This is due to fact that your child still squeezes you breasts which produces letting dawn reflex ,by which milk is produces.
There is nothing to worry .
Tenderness in breasts could be due to your periods.
Hope this answers your question.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor